Global Bifurcation of Waves.

J.C. Alexander; J.F.G. Auchmuty

Manuscripta mathematica (1979)

  • Volume: 27, page 159-166
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Alexander, J.C., and Auchmuty, J.F.G.. "Global Bifurcation of Waves.." Manuscripta mathematica 27 (1979): 159-166. <>.

author = {Alexander, J.C., Auchmuty, J.F.G.},
journal = {Manuscripta mathematica},
keywords = {Coupled Parabolic Systems; Bifurcating Wave Solutions},
pages = {159-166},
title = {Global Bifurcation of Waves.},
url = {},
volume = {27},
year = {1979},

AU - Alexander, J.C.
AU - Auchmuty, J.F.G.
TI - Global Bifurcation of Waves.
JO - Manuscripta mathematica
PY - 1979
VL - 27
SP - 159
EP - 166
KW - Coupled Parabolic Systems; Bifurcating Wave Solutions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.